Passivity-based sliding mode control for a polytopic stochastic differential inclusion system
作者: Leipo LiuZhumu FuXiaona Song
作者单位: 1College of Electric and Information Engineering, Henan University of Science and Technology, Luoyang 471003, China
刊名: ISA Transactions, 2013, Vol.52 (6), pp.775-780
来源数据库: Elsevier Journal
DOI: 10.1016/j.isatra.2013.07.014
关键词: PassivitySliding mode controlPolytopic stochastic differential inclusionsAsymptotic stabilityLinear matrix inequalities
原始语种摘要: Abstract(#br)Passivity-based sliding mode control for a polytopic stochastic differential inclusion (PSDI) system is considered. A control law is designed such that the reachability of sliding motion is guaranteed. Moreover, sufficient conditions for mean square asymptotic stability and passivity of sliding mode dynamics are obtained by linear matrix inequalities (LMIs). Finally, two examples are given to illustrate the effectiveness of the proposed method.
全文获取路径: Elsevier  (合作)
分享到:
来源刊物:
影响因子:1.626 (2012)

×